American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81.06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] W. John Wilbur. On characterizing the standard quantum logics . Trans. Amer. Math. Soc. 233 (1977) 265-282. MR 0468710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marie A. Gaudard and Robert J. Weaver. Finitary imbeddings of certain generalized sample spaces . Trans. Amer. Math. Soc. 207 (1975) 293-307. MR 0373474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1